# SDR SWIA202157335

- Difficulty date: March 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING INBD FLAP HAS GOUGE ON LOWER EXTERIOR SKIN TRAILING EDGE BETWEEN APPROX WS 68.00 - 88.00. AREA MARKED.   (C-CHECK RO 4/3/2021)    INSTALLED -1 REPAIR DOUBLER AND -2 REPAIR FILLER ON R/H WING INBOARD FLAP LOWER SKIN REF CRJ 700 SRM 57-52-01-201-001-A01 TYPE IV REPAIR COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
